How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Nurse Annie Your Own Question
Nurse Annie
Nurse Annie, Nurse (RN)
Category: Health
Satisfied Customers: 6471
Experience:  PHD RN 40+ years in nursing all depts & units 20+ years as a midwife, certified lactation consultant
467755
Type Your Health Question Here...
Nurse Annie is online now
A new question is answered every 9 seconds

message today saying that i have elevated liver enzymes

Resolved Question:

my doctor left me a message today saying that i have elevated liver enzymes. i have been taking vancomycin for about three weeks now for c. diff. could this be related? and what does this mean?
Submitted: 8 years ago.
Category: Health
Expert:  Nurse Annie replied 8 years ago.
Customer


There are a number of different liver and liver enzyme tests, and high levels would mean some type of liver abnormality, infection, or disease. If you go here, you can see a listing of all the liver enzyme tests. If you click on each one, it will give you further information on that particular test.
http://labtestsonline.org/understanding/analytes/liver_panel/glance.html
You would need to ask your doctor specifically which one is high, and how much over the normal limit.
Nurse Annie and 2 other Health Specialists are ready to help you
Customer: replied 8 years ago.
thx but is it possible this is related to antibiotics? or to c diff?
Expert:  Nurse Annie replied 8 years ago.
Customer


Some of these tests can be high due to a viral infection, but mostly some type of liver infection or disease.